| Model Number |
ZKB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event - exact date of onset of symptom was not provided.The lens was explanted on (b)(6) 2016.(b)(4) explant of intraocular lens.Seeing a constant blue color.All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was initially reported that a zkb00 intraocular lens (iol) was going to be explanted from a male patient's left eye due to the patient consistently seeing blue color.Explant of the lens was later confirmed.At explant there was no post op complications.There no incision enlargement and no suture required.
Additional Manufacturer Narrative
Device available for evaluation ¿ yes, returned to manufacturer on 10/12/2016.Device returned to manufacturer ¿ yes.Device evaluation: the device was returned to the manufacturer.Device inspection was performed and visual inspection after disinfection of the lens shows that the product is cut in half, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.Manufacturing records were reviewed and the lens was manufactured according to specification.A search on complaints revealed no similar complaints were received for this order number to date.Based on the investigation results there is no indication of product quality deficiency.All pertinent information available to the manufacturer has been submitted.